# SDR Z5FA2013032662201

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N622CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800124
- Aircraft time: 5,701 hours, 3,598 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, ATTEMPTED TO RAISE GEAR FAILED WITH WOW IECAS MESSAGE.  DIVERTED & LANDED WITHOUT INCIDENT.   FOUND NOSE GEAR SQUAT SWITCH NOT ENGAGING DUE TO NOSE STRUT NOT FULLY EXTENDING.  MX PERSONNEL SERVICED NOSE STRUT AND PERFORMED LANDING GEAR RETRACTION TEST SATISFACTORILY.  ACFT RETURNED TO SERVICE.
